# SDR DL72W971657

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, VERT WEB ABOVE S-DUCT AT STA 1303 HAS 2 CRACKS AT LT SIDE.  ONE CRACK AT LWR CORNER AND ONE APPROX 6.5 INCHES ABOVE LWR CORNER.  REPAIRED PER M/M 53-11-0.
